# SDR AUS20030505

- Difficulty date: March 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Shaft
- Part number: 26012672
- Condition: Worn
- Location: Cabin Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR CONDITIONING DRIVE UNIT DRIVESHAFT SPLINE WORN. OIL LEAK.CORRESPONDING SPLINE IN THE GEAROX SHAFT GEAR PNO 3100450-01 ALSO WORN. SUSPECT CAUSED BY LACK OF LUBRICATION.
